# SDR AALA961752

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 69179693
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1137 - AFTER TAKEOFF MIA DURING CLIMB, NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON.  RETARDED THROTTLE AND STRUT OVERHEAT INDICATION EXTINGUISHED.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  RESECURED LOOSE 13TH STAGE MODULATING VALVE DUCT CLAMP AND REPLACED SEALS.  ACCOMPLISHED LEAK CHECK WITH NO LEAKS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
